# SDR AALA20010987

- Difficulty date: May 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, LOWER RIGHT OVER WING EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED LOWER RIGHT OVER WING EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
